It is not known exactly what to expect from an overdose of Lipofen. Any of the usual side effects of the medication could occur, but they may be more severe. If the overdose was recent, a healthcare provider may "pump the stomach" or administer medications to induce vomiting. Treatment also involves supportive care (treating the symptoms that occur as a result of the overdose).
Lipofen® (fenofibrate) is a prescription medication approved for the treatment of unhealthy triglyceride or cholesterol levels. It belongs to a group of medications known as fibrates. As with any medication, it is probably possible to take a Lipofen overdose. It is likely that the specific effects of an overdose are likely to vary depending on a number of factors, such as the Lipofen dosage and whether it was taken with any other medications or substances.
Please seek immediate medical attention if you or someone else (including a pet) may have overdosed on Lipofen.
It is not exactly clear what symptoms to expect from an overdose with Lipofen. Of course, any of the usual Lipofen side effects are possible, and it is possible that such side effects might occur more severely.
If the overdose was recent, a healthcare provider may "pump the stomach" or administer certain medications to induce vomiting. Dialysis is not expected to be useful for removing Lipofen from the bloodstream.
Treatment may also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options for a Lipofen overdose may include:
- Careful monitoring of the heart, blood pressure, and breathing
- Fluids through an intravenous line (IV)
- Other treatments based on complications that occur.
It is important that you seek medical attention immediately if you believe that you may have overdosed on this medication.